# SDR AALA20121025013

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 38,718 hours, 18,563 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN IS CRACKED AT STATION 1380, AT SHEAR TIE FASTENER ABOVE LONGERON 14 RIGHT.  INSTALLED DOUBLER PER SRM 53-01-00 AND AARD 53-30-00-02.
